Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 24, NWS Green Bay, WI

December 27, 2011

NWS Green Bay, WI issued this gale warning at Dec 27, 2011, 3:55 AM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 27, 2011, 3:55 AM CST (09:55 UTC)
Expired
Dec 27, 2011, 10:59 PM CST
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WHUS73 KGRB 270955
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CST TUE DEC 27 2011

...WINDS AND WAVES WILL INCREASE THIS AFTERNOON AND EVENING AND
THEN DIMINISH LATE TONIGHT...

.A COLD FRONT WILL TRACK OVER WISCONSIN TODAY...CAUSING WINDS TO
SHIFT TO THE NORTHWEST THEN NORTH IN THE AFTERNOON. GALE FORCE
WINDS ARE POSSIBLE OVER THE CENTRAL AND NORTHERN BAY AND ALONG THE
LAKE MICHIGAN SHORE NORTH OF STURGEON BAY.

LMZ521-541-271800-
/O.UPG.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/
/O.NEW.KGRB.GL.W.0024.111227T0955Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
355 AM CST TUE DEC 27 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...BECOMING NORTH AND INCREASING TO 35 KNOT GALES THIS
  AFTERNOON AND EVENING.

* WAVES...BUILDING TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-271800-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
355 AM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KTS WITH A FEW
  GALE FORCE GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON AND EVENING.

* WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE..AND TO 3 TO 5 FT ON 
  THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
135 
WHUS73 KGRB 271604
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CST TUE DEC 27 2011

...WINDS AND WAVES WILL INCREASE THIS AFTERNOON AND EVENING AND
THEN DIMINISH LATE TONIGHT...

.NORTHWEST WINDS ON THE BACK SIDE OF A DEPARTING COLD FRONT ARE
EXPECTED TO REACH GALE FORCE OVER THE CENTRAL AND NORTHERN BAY AND
ALONG THE LAKE MICHIGAN SHORE NORTH OF STURGEON BAY.

LMZ521-541-280015-
/O.CON.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1004 AM CST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...BECOMING NORTH AND INCREASING TO 35 KNOT GALES THIS 
  AFTERNOON AND EVENING. 

* WAVES...BUILDING TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-280015-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1004 AM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KTS WITH A FEW
  GALE FORCE GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON AND EVENING.

* WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE..AND TO 3 TO 5 FT ON 
  THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
777 
WHUS73 KGRB 272127
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CST TUE DEC 27 2011

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...THEN DIMINISH LATE...

.GALE FORCE WINDS WILL CONTINUE ACROSS FAR NORTHERN DOOR
COUNTY...AS LOW PRESSURE CONTINUES TO DEEPEN ACROSS THE EASTERN
OHIO VALLEY.

LMZ521-541-280530-
/O.CON.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
327 PM CST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...NORTH GALES TO 35 KTS...WITH HIGHER GUSTS WILL CONTINUE
  THROUGH TONIGHT...THEN SLOWLY SUBSIDE AFTER MIDNIGHT.

* WAVES...WAVES 5 TO 7 FT...WILL EASE TO 3 TO 5 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-280530-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
327 PM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH WINDS TO 30 KTS...WILL EASE TO 15 TO 20 KTS LATE.
 

* WAVES...WAVES OF 4 TO 6 FT...WILL EASE TO 3 TO 5 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
346 
WHUS73 KGRB 280316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CST TUE DEC 27 2011

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...THEN DIMINISH
LATE...

.GALE FORCE WINDS WILL CONTINUE ACROSS FAR NORTHERN DOOR COUNTY...
AS LOW PRESSURE CONTINUES TO DEEPEN ACROSS THE EASTERN OHIO
VALLEY. THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER
TONIGHT AND WEDNESDAY MORNING...AS THE PRESSURE GRADIENT SLOWLY
WEAKENS.

LMZ521-541-280600-
/O.CON.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
916 PM CST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...NORTH GALES TO 35 KTS...WITH HIGHER GUSTS WILL
  CONTINUE...THEN SLOWLY SUBSIDE AFTER MIDNIGHT.

* WAVES...WAVES 5 TO 7 FT...WILL EASE TO 3 TO 5 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-280600-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
916 PM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH WINDS TO 30 KTS...WILL EASE TO 15 TO 20 KTS LATE.

* WAVES...WAVES OF 4 TO 6 FT...WILL EASE TO 3 TO 5 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
204 
WHUS73 KGRB 280459
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1059 PM CST TUE DEC 27 2011

LMZ521-541-281100-
/O.CAN.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/
/O.EXB.KGRB.SC.Y.0096.000000T0000Z-111228T1100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1059 PM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CST WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH WINDS TO 30 KTS...WILL EASE TO 10 TO 20 KTS LATE.

* WAVES...WAVES OF 4 TO 7 FT...WILL EASE TO 2 TO 4 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-281100-
/O.EXT.KGRB.SC.Y.0096.000000T0000Z-111228T1100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1059 PM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CST WEDNESDAY...

* WINDS...NORTH WINDS 15 TO 25 KTS...WILL EASE TO 10 TO 15 KTS LATE.

* WAVES...WAVES OF 4 TO 7 FT...WILL EASE TO 2 TO 4 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 26, 11:03 PM CST, 4 hours 52 minutes earlier.

Area forecast discussion, Dec 26, 11:03 PM CST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 PM CST MON DEC 26 2011

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE.

.SYNOPSIS...CONTINUED ABOVE NORMAL TEMPERATURES...THOUGH WITH
SOME DAY TO DAY VARIABILITY. A COUPLE MODEST WX SYSTEMS WL BRING
SOME LGT PCPN DURING THE LATTER PART OF THE WEEK AND DURING THE
UPCOMING WEEKEND...BUT NO BIG STORMS IN THE OFFING.

SPLIT FLOW ACRS NOAM WL TRANSITION TO ZONAL FLOW REGIME DURING THE
FCST PERIOD. THAT WL RESULT IN A CONTINUATION OF ABV NORMAL
TEMPERATURES. ZONAL REGIME WL BRING A SERIES OF WX SYSTEMS ACRS
THE AREA DURING THE MIDDLE TO LATTER PART OF THE FCST PERIOD. BUT
THE SYSTEMS ARE EXPECTED TO BE RATHER WEAK AND MODEST PCPN
PRODUCERS AT BEST. DETERMINING THE TIMING OF THE SYSTEMS WL BE
DIFFICULT.

SOME OF THE MED RANGE MODELS DEPICT AN INCREASE IN AMPLITUDE LATE
IN THE PERIOD AND BEYOND. ALTHOUGH AT SOME POINT THE ZONAL FLOW WL
BUCKLE...MODELS HAVE TRIED TO TRANSITION TO HIGHER AMPLITUDE
PATTERN IN THE 6-10 DAY TIME RANGE SEVERAL TIMES AND IT HAS YET TO
HAPPEN. AND EVEN THOSE MODELS WHICH BEGIN THE AMPLIFICATION
PROCESS NEVER REALLY GET INTO A HIGH AMPLITUDE PATTERN.
&&

.SHORT TERM...TNGT AND TUE. MAIN FCST PBLMS MAINLY FOCUS ON TUE
WITH THE PASSAGE OF A STG CDFNT SENDING TEMPS DOWN THRU THE DAY...
POSSIBILITY OF LK EFFECT IN N-CNTRL WI AND ANOTHER ROUND OF GUSTY
WINDS.

THE 20Z MSAS SFC ANALYSIS SHOWED A STG AREA OF LOW PRES JUST MOVING
INTO SW ONTARIO...A CDFNT STRETCHED S-SW FROM THE LOW INTO THE
CNTRL PLAINS AND A HI PRES SITUATED OVER WV. THE PRES GRAD WAS
TIGHT OVER THE WRN GREAT LKS...THUS THE WIND GUSTS IN THE 25 TO 35
MPH RANGE. RADAR MOSAIC WAS PICKING UP SOME WEAK RETURNS OVER IA...
BUT NONE OF THIS PCPN WAS REACHING THE GROUND THUS FAR.

ONE-TWO PUNCH OF A SRN STREAM UPR LOW MOVING NE INTO THE TN VALLEY
AND NRN STREAM SHRTWV TROF DROPPING SE INTO THE WRN GREAT LKS TO
BRING CLOUDS AND PERHAPS A FEW SPRINKLES OR FLURRIES TO E-CNTRL WI
THIS EVENING. THERE WL ALSO BE A CDFNT SWEEPING ACROSS WI TNGT TO
HELP ADD SOME LIFT/CONVERGENCE TO MARGINAL MSTR IN PLACE. HAVE
ADDED SPRINKLES/FLURRIES TO ONLY E-CNTRL WI WHERE MSTR A BIT
BETTER...BUT DRY LOWER LEVEL OF THE ATM TO PREVENT ANYTHING MORE
THAN SPRINKLES/FLURRIES. WINDS WL BRIEFLY DECOUPLE TNGT AND THE
FLOW ALOFT GETS A LITTLE BAGGY NEAR THE CDFNT. DO NOT SEE TEMPS
FALLING TOO MUCH TNGT AS THICKER CLOUDS ARRIVE AND BNDRY LAYER
STILL HAS 20 KTS OF WIND TO KEEP THE ATM MIXED. LOOK FOR READINGS
TO RANGE FROM THE MID 20S NORTH TO THE LWR 30S NEAR LK MI.

THE NRN STREAM SHRTWV TROF DIVES SE THRU WI TUE MORNING WITH
DECENT Q-G FORCING...MODEST FRONTOGENESIS AND STEEP LOW-LVL LAPSE
RATES. THIS SCENARIO COULD KICK OFF ISOLATED SNOW SHWRS ACROSS NE
WI...SO HAVE ADDED A SLGT CHC POP TO THE FCST. MEANWHILE...WINDS
WL VEER N-NW WITH STG CAA OVERSPREADING THE RGN AS 8H TEMPS FALL
INTO THE DOUBLE DIGITS BLO ZERO. THIS SETS THE STAGE FOR LK EFFECT
SNOW SHWRS OVER N-CNTRL WI WITH DELTA-T VALUES IN THE MID TO UPR
TEENS. ONLY PBLM FOR SIGNIFICANT ACCUMULATIONS IS THAT THE
INVERSION HGTS ARE PRETTY LOW...THUS HAVE KEPT SNOWFALL NUMBERS AT
AROUND AN INCH FOR VILAS CNTY. ANOTHER FEATURE TO WATCH FOR ON TUE
WL BE THE WIND SPEEDS AS THE PRES GRAD TIGHTENS BETWEEN LOW PRES
TO OUR EAST AND HI PRES TO OUR WEST. THROW IN THE SURGE IN CAA/
SUBSIDENCE FACTOR AND WE SHOULD BE LOOKING AT ANOTHER BLUSTERY DAY
OVER NE WI. LASTLY...THE STRENGTH OF THE CAA WL LIKELY LEAD TO A
MORNING MAX TEMP OVER THE FCST AREA WITH SLOWLY FALLING TEMPS IN
THE AFTERNOON.

.LONG TERM...TUE NGT THROUGH NEXT MON. TEMPS MAY DROP OFF PRETTY
SUBSTANTIALLY TUE NGT AS THE SFC RIDGE EDGES ACRS THE AREA...ESP
OVER THE N WHERE SOME SNOW COVER WL REMAIN. ISENT LIFT ON THE BACK
SIDE OF THE DEPARTING HIGH SHOULD LEAD TO INCRG CLDS WED. THE
NAM/UKMET HINT AT THE POSSIBILITY OF SOME LGT PCPN ACRS THE N IN
THE AFTN. BUT ATM WL START OUT PRETTY DRY...SO WL STICK WITH THE
MAJORITY OF THE MODELS IN HOLDING PCPN OUT OF THE FCST FOR NOW.

THEN THE ISSUES WITH TIMING OF PCPN CHCS IN ZONAL FLOW WL BEGIN. A
BETTER CHC OF PCPN WL OCCUR AT SOME POINT WED NGT INTO THU. FOR
SEVERAL DAYS...MODELS HAVE BEEN SHOWING A SYSTEM AFFECTING THE RGN
DURING THIS TIME FRAME...THOUGH THE TIMING AND TRACK HAVE VARIED
CONSIDERABLY. THE LATEST RUNS FAVOR A BETTER CHC WED NGT...WITH
MAYBE JUST LINGERING FLURRIES THU. BUT THE LOW AMPLITUDE NATURE OF
LARGE SCALE FLOW SUGGESTS IT WL BE A LITTLE LONGER BEFORE WE CAN
CONFIDENTLY HONE IN ON THE EVENTUAL OUTCOME...SO WL FOREGO GETTING
TOO SPECIFIC WITH THE FCST YET. WL CARRY CHC POPS ACRS THE AREA
BOTH WED NGT AND THU. PCPN TYPE NOT A GIVEN ACRS THE SRN PART OF
THE AREA. BUT SN SEEMS LIKE THE MOST LIKELY TYPE...SO WL STICK
WITH THAT FOR NOW.
&&

.AVIATION...LLWS WILL END EARLY OVERNIGHT WHILE A MID-LEVEL CLOUD
DECK DEPARTS TO THE EAST. OTHERWISE...EXPECT MVFR CIGS TO PUSH INTO
THE RGN AFT 09Z AND PERSIST OVER MOST OF THE TAF SITES THRU MUCH OF
THE AFTERNOON. MVFR VSBYS IN LIGHT SNOW SHOWERS ALSO POSSIBLE AT RHI
LATE TONIGHT INTO EARLY THIS MORNING AS WINDS TURN TO THE NORTH AND
LAKE EFFECT SNOW SHOWERS DEVELOP.  PRES GRAD AGAIN TIGHTENS LATER TUE
MORNING AND WL PERSIST THRU TUE AFTERNOON...WHICH WILL CREATE GUSTY
NORTH WINDS. THE MVFR CLOUD DECK MAY LINGER INTO TUESDAY
EVENING...BUT AM COUNTING DRY AIR TO ERODE THE STRATUS DECK AT LEAST
PARTIALLY.

MPC
&&

.MARINE...SCA CONDITIONS EXPECTED INTO THE EVENING HOURS...THEN
TEMPORARILY DIMINISH OVRNGT. ONCE THE CDFNT MOVES THRU TUE
MORNING...WINDS WL VEER NW AND INCREASE SUBSTANTIALLY BY THE
AFTERNOON. SCA CONDITIONS AGAIN ARE LIKELY WITH PSBL GALES OVER
THE NRN BAY AND TOWARD THE OPEN WATERS OF LK MI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 26, 3:02 PM CST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CST MON DEC 26 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
302 PM CST MON DEC 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

SOME LIGHT SNOW IS POSSIBLE DURING THE LATTER PART OF THE WEEK.
ALTHOUGH A LARGE STORM IS NOT EXPECTED...THE SNOW COULD RESULT IN
SOME HAZARDOUS TRAVEL AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-272115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
302 PM CST MON DEC 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

WIND GUSTS MAY APPROACH GALE FORCE ON TUESDAY...ESPECIALLY OVER
THE WATERS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA.

AK/JS

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.